# SDR COMA0260692

- Difficulty date: December 5, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 21,933 hours, 21,358 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 6029 ICE-CAUTION MESSAGE DURING T/O.DEFERRED MAINT. ON #1 ICE DETECTOR PER MEL.
